Depo steroid shot

Pain after a corticosteroid injection is not the norm, but it’s not abnormal either. I can’t speak to your situation, but I can say that occasionally patients will have what’s called “post injection flare” where the pain is worse for 2-3 days after the injection. I would tell patients to put ice on the area and as long as it’s not red, swollen or with discharge at the injection site, sit on it for a couple days to see if it resolves. If it’s not any better after 2-3 days, then come into the office. And just so you know, it does NOT mean the injection did or did not work correctly, and it does not matter which technique was used to get the steroid into the knee joint.

I had three injections all of which worked for a few days to two weeks then stopped. The excruciating pain returned and only Vicoden 5 mg 3-4 times a day controlled the pain. Vicoden at that dose is the lowest dose prescribed. it worked perfectly for several years and doctors refused to prescribed opioids for fear of losing their license. My sister recently died of throat cancer and she complained constantly of pain. She died with unrelieved pain. As a cancer patient she was prescribed Morphine 2 mg. every 6 hours. That is beyond ridiculous but keeps our doctor’s license safe. Our doctors are violating their Hippocratic oath – Do No Harm. They had added a caveat “except when the government is breathing down your neck. Then the patient be damned. I am glad this helped you Randy. I don’t know your clinical status but I am sure it differs from mine. Do you have severe and crippling arthritis?

Depo steroid shot

depo steroid shot

Media:

depo steroid shotdepo steroid shotdepo steroid shotdepo steroid shotdepo steroid shot

http://buy-steroids.org